# SDR DALA1148629015

- Difficulty date: August 16, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 46,070 hours, 36,764 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERNAL SKIN AT MID AFT EDGE HAVE 08EA DENTS ON THE SAME AREA.  C/W AT SAA/SAT DURING HMV ON N/R 200147 W/O 88396600001.
